# SDR ASOA2016072015096

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 32,131 hours, 22,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD SIDE PANEL DAMAGED.  REPAIRED IAW GREO 670-52-11-848 REV, REO 670-52-11-897 & EC/TC REO 670-52-11-848 01.
